| Model Number |
4458 |
| Medical Device Problem Codes |
High impedance (1291); No Apparent Adverse Event (3189); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown product performance issue.A new lead was implanted.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to high impedance measurements and high pacing thresholds.A new lead was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Correction: f.For use by uf/importer.